Depas Death Side Effect Reports
The following Depas Death side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Death, can occur, and what you can do about them.
A side effect could appear soon after you start Depas or it might take time to develop.
|Haemorrhage Intracranial, Nasal Vestibulitis, Dizziness Postural, Drowning|
This Death side effect was reported by a health professional from JAPAN. A 74-year-old patient (weight:NA) experienced the following symptoms/conditions: insomnia,idiopathic thrombocytopenic purpura,hypertension,hyperlipidaemia,prophylaxis,hyperuricaemia. The patient was prescribed Depas (dosage: Uncertainty), which was started on Jun 15, 2011. Concurrently used drugs:
|Depressed Level Of Consciousness, Arterial Occlusive Disease|
This Death Depas side effect was reported by a health professional from JAPAN on Sep 13, 2011. A Female , 72 years of age, was treated with Depas. The patient presented the following health conditions:
This is a Depas side effect report of a 84-year-old female patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: NA, who was treated with Depas (dosage:1 G, 1 Per 1 Day, start time: NS), combined with:
|Hyperuricaemia, Renal Failure, Psychotic Disorder, Hyperkalaemia, Condition Aggravated|
A female patient (weight: NA) from JAPAN with the following symptoms: NA started Depas treatment (dosage: Unk) on Dec 25, 2009. Soon after starting Depas treatment, the consumer experienced several side effects, including:
Depas Death Causes and Reviews
Sudden infant Death syndrome (SIDS) is the sudden, unexplained Death of an infant younger than one year old. Some people call SIDS "crib Death" because many babies who die of SIDS are found in their cribs.
SIDS is the leading cause of Death in children between one month and one year old. Most SIDS Deaths occur when babies are between one month and four months old. Premature babies, boys, African Americans, and American Indian/Alaska Native infants have a higher risk of SIDS.
Although health care professionals don't know what causes SIDS, they do know ways to reduce the risk. These include
- Placing your baby on his or her back to sleep, even for short naps. "Tummy time" is for when babies are awake and someone is watching
- Having your baby sleep in your room for at least the first six months. Your baby should sleep close to you, but on a separate surface designed for infants, such as a crib or bassinet.
- Using a firm sleep surface, such as a crib mattress covered with a fitted sheet
- Keeping soft objects and loose bedding away from your baby's sleep area
- Breastfeeding your baby
- Making sure that your baby doesn't get too hot. Keep the room at a comfortable temperature for an adult.
- Not smoking during pregnancy or allowing anyone to smoke near your baby
NIH: National Institute of Child Health and Human Development
Depas Death Reviews
|Thu, 07 Feb 2013|
Depas plus seroquel disturbed my metabolism. I experienced rapid weight gain that is localized in the lower abdomen. The flesh is hard not flabby. It feels like a fluid weight gain. My MD did blood work. All parameters including liver enzymes were within normal range. I have long since discontinued both medications. The condition persists. I am on a low salt diet even though serum sodium was within normal limits.
|Sat, 17 Dec 2011|
I have just stated taking hebessar since yesterday total 5 tablets and now I started having rashes all over my body and it is itchy. I have just taken one tablet of loratidine (anti-histamine)